Cart (Loading....) | Create Account
Close category search window
 

On the losses of the counterpropagating modes of ring cavities

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Piché, M. ; Universite Laval, Quebec, Canada ; Belanger, P.

In two recent papers [1], [2], Oughstun et al. have claimed that the eigenvalues of the transverse modes traveling along opposite directions in ring cavities are different. Using very general arguments based on the symmetry of the free-space kernel, we show that the two sets of eigenvalues associated with the counterpropagating modes of ring cavities are formally identical. The two sets of counter-propagating eigenfunctions satisfy a biorthogonality relationship.

Published in:

Quantum Electronics, IEEE Journal of  (Volume:20 ,  Issue: 12 )

Date of Publication:

Dec 1984

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.